# SDR TSAA0132010

- Difficulty date: August 14, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, WITH GEAR DOWN THREE GREEN AND FLAPS AT 40 GREEN LIGHT, AURAL WARNING 'TOO LOW GEAR' SOUNDED AT APPROX 900 FT. THREE RED GEAR LIGHTS ILLUMINATED, THREE GREEN LIGHTS REMAINED ILLUMINATED. CREW EXECUTED GO AROUND APPROX 700 FT AND DELAYED GEAR RETRACTION TO HAVE TOWER CONFIRM GEAR CONFIGURATION. TOWER CONFIRMED GEAR WAS DOWN.  GEAR WAS RETRACTED AND QRH PROCEDURES REVIEWED. DOWNWIND, THE LANDING GEAR EXTENDED AND FLAPS SELECTED TO 40, THE PROBLEM DID NOT RETURN. LANDING WAS ACCOMPLISHED WITH NO PROBLEMS. THE AIRCRAFT WAS INSPECTED AND FERRIED FOR MAINTENANCE. MAINTENANCE REPLACED THE LANDING GEAR ACCESSORY UNIT AS PRECAUTIONARY. (M)
